Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 09:00:31 PM

Login with username, password and session length


Members
  • Total Members: 23101
  • Latest: whale.
Stats
  • Total Posts: 632592
  • Total Topics: 47914
  • Online Today: 287
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sharp pain in penis when pissing after take ARV at late night  (Read 889 times)

0 Members and 1 Guest are viewing this topic.

Offline atripla_2013

  • Member
  • Posts: 28
  • Diagnoised Jan 2013, start Atripla June 2013
Sharp pain in penis when pissing after take ARV at late night
« on: December 20, 2013, 08:04:46 AM »
Hi friends,

when I piss in the late night (night only) about 2 hours after I take in my medicine 3in1  [Tenofovir Disoproxil Fumarate - 300mg / Efavirenz 600mg / LAMIVUDINE 300mg], my penis feels very sharp pain, severe feeling. I wonder the reason is because of the medicine make my urine (piss) become sharp so it make my penis very uncomfortable after I pissed.

(I did try not to piss at late night after taking the medicine in but it is hard not to piss as I take water with my medicine)

Any advices or recommendation? Thanks
Male, 30
Diagnoised Jan 2013
Start Atripla June 2013
July.13: CD4: 351, VL: 85
May.13: CD4: 336, VL: 24100

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Sharp pain in penis when pissing after take ARV at late night
« Reply #1 on: December 20, 2013, 08:59:22 AM »
When was the last time you had a full STI check? That sounds more like an infection than anything med-related.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Online Jeff G

  • Administrator
  • Member
  • Posts: 10,869
  • How am I doing Beren ?
Re: Sharp pain in penis when pissing after take ARV at late night
« Reply #2 on: December 20, 2013, 11:13:48 AM »
If you are having issues with your prostate gland that pain can be radiating from there and it feels like its in the penis . I have this issue often .
« Last Edit: December 20, 2013, 11:23:04 AM by Jeff G »

Offline atripla_2013

  • Member
  • Posts: 28
  • Diagnoised Jan 2013, start Atripla June 2013
Re: Sharp pain in penis when pissing after take ARV at late night
« Reply #3 on: December 21, 2013, 09:00:13 AM »
@Ann: I check every things of STD 2 months ago and all negative. From that time until now, I do not have sex.

The pain is only at night and exactly 2 or 3 hours after I pissing when my penis is on erection phase. When my penis is not erection. it is not pain.

I also think about STD first, but I got the pain exactly 2 or 3 hours after taking my ARV. Then I never have pain in all the other duration of the day and night. It is so queer.

Then, in the nights that I do not pissing, I have no pain. but I worry for my kidney.

@Jeff: maybe Prostate is a problem because before I am poz, sometimes a year, I got this kind of pain when I finish pissing after I got my vesica full of urine for a long time.

Male, 30
Diagnoised Jan 2013
Start Atripla June 2013
July.13: CD4: 351, VL: 85
May.13: CD4: 336, VL: 24100

Online Jeff G

  • Administrator
  • Member
  • Posts: 10,869
  • How am I doing Beren ?
Re: Sharp pain in penis when pissing after take ARV at late night
« Reply #4 on: December 21, 2013, 09:05:52 AM »
@Ann: I check every things of STD 2 months ago and all negative. From that time until now, I do not have sex.

The pain is only at night and exactly 2 or 3 hours after I pissing when my penis is on erection phase. When my penis is not erection. it is not pain.

I also think about STD first, but I got the pain exactly 2 or 3 hours after taking my ARV. Then I never have pain in all the other duration of the day and night. It is so queer.

Then, in the nights that I do not pissing, I have no pain. but I worry for my kidney.

@Jeff: maybe Prostate is a problem because before I am poz, sometimes a year, I got this kind of pain when I finish pissing after I got my vesica full of urine for a long time.



Do you use any steroids  such as testosterone ? . Those drugs can cause a swelling in the prostate . Mine got a lot worse when I was on androgel but I had the problem on and off the drug . I cant be certain but its sounds familiar to what I went through, or I should say still do go through . 

Offline atripla_2013

  • Member
  • Posts: 28
  • Diagnoised Jan 2013, start Atripla June 2013
Re: Sharp pain in penis when pissing after take ARV at late night
« Reply #5 on: December 25, 2013, 02:47:12 PM »
@Jeff: I do not use testosterone. I only take 1 pill of omega 3-6-9 (1000mg) daily.
And some days I take 1 Multivitamin Centrum for men. that`s all.

I still think the ARV drug concentration in my urine cause the pain in my penis at night.

Do you take ARV at night?
Male, 30
Diagnoised Jan 2013
Start Atripla June 2013
July.13: CD4: 351, VL: 85
May.13: CD4: 336, VL: 24100

Online Jeff G

  • Administrator
  • Member
  • Posts: 10,869
  • How am I doing Beren ?
Re: Sharp pain in penis when pissing after take ARV at late night
« Reply #6 on: December 27, 2013, 07:01:38 AM »
@Jeff: I do not use testosterone. I only take 1 pill of omega 3-6-9 (1000mg) daily.
And some days I take 1 Multivitamin Centrum for men. that`s all.

I still think the ARV drug concentration in my urine cause the pain in my penis at night.

Do you take ARV at night?

I take my meds with my evening meal . After you see your doctor about this please give us an update .

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.